# SDR 2007UALA00171

- Difficulty date: January 23, 2007
- Submitted: January 25, 2007
- Operation: Air carrier
- Aircraft: N507UA
- Make and model: Boeing 757222
- Aircraft serial: 24743
- Aircraft time: 55,630 hours, 21,114 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE -EMERGENCY EXIT- LIGHT PANEL AT 15 ABC IS LOOSE FROM SIDEWALL.  LIGHT IS SECURE.  LENS IS LOOSE ON ONE END, SECURE ON OTHER END.   MADE INTERIM REPAIR OF EXIT SIGN OVERWING LENS WITH TAPE.  VERIFIED LENSE SECURE EVEN WITHOUT TAPE. REPAIR IS TO KEEP LENS FROM BEING SNAGGED ACCIDENTLY BY PASSENGER.
